Journal article icon

Journal article

Transition quadrupole moments in superdeformed bands

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Merchant, AC More by this author
Journal:
PHYSICAL REVIEW C
Volume:
63
Issue:
1
Publication date:
2001-01-05
ISSN:
0556-2813
URN:
uuid:ae8f3c8f-2515-4119-a065-5abaf834229b
Source identifiers:
13645
Local pid:
pubs:13645

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP